# SDR SWIA202157243

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rivnut
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVNUT UNDER R/H SIDE SEAT RAIL AT FS708.00 TO FS761 IS MISSING NUT.      (C-CHECK RO 4/1/2021)    REMOVED BROKEN RIVNUT, ORDERED AND RECIEVED REPLACEMENT RIVNUT AND INSTALLED REPLACMENT RIVNUT UNDER R/H SIDE SEAT RAIL.  REF:   CRJ700 SRM 51-42-36-001-001-A01.
